# SDR SWAA118693

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 64,015 hours, 60,537 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW PANE ARCED & CRACKED.  REMOVED AND REPLACED L1 COCKPIT WINDOW PER MM.
